# SDR FDEA201305070934

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 60,919 hours, 21,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 86360
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY SLIDE LIGHT WILL NOT LIGHT.  R & R SLIDE LIGHT POWER SUPPLY BATTERY PACK IN REF WITH AMM 33-51-07-2. OPS NORMAL. ACFT IS OK FOR SERVICE.
